# SDR SIMA2020091086009

- Difficulty date: August 26, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM SUPPORT COLUMN AT FRAME 29 IS CRACKED MARKED.  C/A REMOVED AND REPLACED LT OMEGA BEAM SUPPORT COLUMN AT FRAME 29, IAW EMB 145 SRM 51-40-02.
